# SDR USAA051091

- Difficulty date: September 19, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- Aircraft time: 65,671 hours, 65,671 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Flap Leading Edg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP O/B EDGE OF L/E CHAFED.  CUT OUT DAMAGE AND REPAIRED PER SRM 57-53-01 FIG 201, 51-40-03, DEFECT SIZE: 9.9" X 6.5".
